zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Growth of meromorphic solutions of linear difference equations. (English) Zbl 1231.39003
Authors’ abstract: The authors continue to study the growth of meromorphic solutions of homogeneous or non-homogeneous linear difference equations with entire coefficients, and obtain some results which are improvement and extension of previous results of {\it Y.-M. Chiang} and {\it S.-J. Feng} [Ramanujan J. 16, No. 1, 105--129 (2008; Zbl 1152.30024)] and {\it I. Laine} and {\it Ch.-Ch. Yang} [J. Lond. Math. Soc., II. Ser. 76, No. 3, 556--566 (2007; Zbl 1132.30013)]. Examples are also given to illustrate the sharpness of our results.

39A10Additive difference equations
30D30General theory of meromorphic functions
Full Text: DOI
[1] Ablowitz, M. J.; Halburd, R. G.; Herbst, B.: On the extension of the Painlevé property to difference equations, Nonlinearity 13, 889-905 (2000) · Zbl 0956.39003 · doi:10.1088/0951-7715/13/3/321
[2] Barnett, D.; Halburd, R. G.; Korhonen, R. J.; Morgan, W.: Nevanlinna theory for the q-difference equations, Proc. roy. Soc. Edinburgh sect. A 137, 457-474 (2007) · Zbl 1137.30009
[3] Barry, P. D.: On a theorem of besicovith, Quart. J. Math. Oxford 14, No. 2, 293-302 (1963) · Zbl 0122.07602 · doi:10.1093/qmath/14.1.293
[4] Barry, P. D.: Some theorems related to the $cos{\pi}{\rho}$ theorem, Proc. lond. Math. soc. 21, No. 3, 334-360 (1970) · Zbl 0204.42302 · doi:10.1112/plms/s3-21.2.334
[5] Bergweiler, W.; Ishizaki, K.; Yanagihara, N.: Meromorphic solutions of some functional equations, Methods appl. Anal. 5, No. 3, 248-259 (1998) · Zbl 0924.39017
[6] Chen, Z. X.; Shon, K. H.: Value distribution of meromorphic solutions of certain difference Painlevé equation, J. math. Anal. appl. 364, No. 2, 556-566 (2010) · Zbl 1183.30026 · doi:10.1016/j.jmaa.2009.10.021
[7] Chiang, Y. M.; Feng, S. J.: On the Nevanlinna characteristic of $f(z+{\eta})$ and difference equations in the complex plane, Ramanujan J. 16, 105-129 (2008) · Zbl 1152.30024 · doi:10.1007/s11139-007-9101-1
[8] Goldberg, Anatoly A.; Ostrovskii, Iossif V.: Value distribution of meromorphic functions, Transl. math. Monogr. (2008) · Zbl 1152.30026
[9] Gundersen, G.; Heittokangas, J.; Laine, I.; Rieppo, J.; Yang, D. G.: Meromorphic solutions of generalized Schröder equations, Aequationes math. 63, 110-135 (2002) · Zbl 1012.30016 · doi:10.1007/s00010-002-8010-z
[10] Halburd, R. G.; Korhonen, R. J.: Difference analogue of the lemma on the logarithmic derivative with applications to difference equations, J. math. Anal. appl. 314, 477-487 (2006) · Zbl 1085.30026 · doi:10.1016/j.jmaa.2005.04.010
[11] Halburd, R. G.; Korhonen, R. J.: Finite-order meromorphic solutions and the discrete Painlevé equations, Proc. lond. Math. soc. 94, 443-474 (2007) · Zbl 1119.39014 · doi:10.1112/plms/pdl012
[12] Halburd, R. G.; Korhonen, R. J.: Meromorphic solutions of difference equations, integrability and the discrete Painlevé equations, J. phys. A 40, 1-38 (2007) · Zbl 1115.39024 · doi:10.1088/1751-8113/40/6/R01
[13] Hayman, W. K.: Meromorphic functions, (1964) · Zbl 0115.06203
[14] Hayman, W. K.: Angular value distribution of power series with gaps, Proc. lond. Math. soc. 24, No. 3, 590-624 (1972) · Zbl 0239.30035 · doi:10.1112/plms/s3-24.4.590
[15] Heittokangas, J.; Korhonen, R.; Laine, I.; Rieppo, J.; Tohge, K.: Complex difference equations of Malmquist type, Comput. methods funct. Theory 1, No. 1, 27-39 (2001) · Zbl 1013.39001 · http://www.heldermann.de/CMF/CMF01/cmf0102.htm
[16] Heittokangas, J.; Laine, I.; Rieppo, J.; Yang, D. G.: Meromorphic solutions of some linear functional equations, Aequationes math. 60, 148-166 (2000) · Zbl 0963.39028 · doi:10.1007/s000100050143
[17] Ishizaki, K.; Yanagihara, N.: Wiman-valiron method for difference equations, Nagoya math. J. 175, 75-102 (2004) · Zbl 1070.39002
[18] Laine, I.: Nevanlinna theory and complex differential equations, (1993) · Zbl 0784.30002
[19] Laine, I.; Yang, C. C.: Clunie theorems for difference and q-difference polynomials, J. lond. Math. soc. 76, No. 2, 556-566 (2007) · Zbl 1132.30013 · doi:10.1112/jlms/jdm073
[20] Nevanlinna, R.: Analytic functions, (1970) · Zbl 0199.12501
[21] Yang, L.: Value distribution theory and its new research, (1993)
[22] Zheng, X. M.; Chen, Z. X.: Some properties of meromorphic solutions of q-difference equations, J. math. Anal. appl. 361, 472-480 (2010) · Zbl 1185.39006 · doi:10.1016/j.jmaa.2009.07.009